Fertility Friends Support Forum banner
1 - 1 of 1 Posts

·
Registered
Joined
·
361 Posts
Discussion Starter · #1 ·
i have just had my EC at ARGC and have started the cyclogest pessary's rectally. every treatment i have had in past (13 Ivf's) has resulted in me suffering with severe cramping and diarrahea after starting the cyclogest pessary. i have just managed to get my bowels with proper diet in good working order (excuse the pun) and now have the horrible effects of these pessary's to deal with, which i think cant be doing me any good as all vitamins and minerals i am taking are being lost.


I have asked ARGC for gestone injections instead but they said to wait until transfer. The other problem i have had in the past is my progesterone levels dropping after transfer, and wonder if this is because i am not absorbing anything because of the reaction i am getting


any help would be greatly appreciated


kind regards
Laura
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top